Affordable Access

Publisher Website

DRESS Syndrome Following Levofloxacin Exposure With Positive Patch-test

Authors
  • Charfi, Ons
  • Lakhoua, Ghozlane
  • Sahnoun, Rim
  • Badri, Talel
  • Daghfous, Riadh
  • El Aidli, Sihem
  • Kastalli, Sarah
  • Zaïem, Ahmed
Type
Published Article
Journal
Thérapie
Publisher
Elsevier
Publication Date
Aug 03, 2015
Volume
70
Issue
6
Pages
547–549
Identifiers
DOI: 10.2515/therapie/2015046
Source
EDP Sciences
Keywords
Disciplines
  • Lettres à la Rédaction / Letters to Editor
License
White

Abstract

Drug rash with eosinophilia and systemic symptoms (DRESS syndrome) in a severe cutaneous drug reaction, which can be life threatening. Levofloxacin has not been reported in literature as a causative drug. We are presenting an exceptional case of levofloxacin-induced DRESS without eosinophilia and with positive patch-tests to levofloxacin.

Report this publication

Statistics

Seen <100 times